# SDR UIEA2021040600840

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,702 hours, 22,010 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 7321387006
- Part serial: 92093
- Condition: Malfunctioned
- Location: Apu Intake Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK UNSUCCESSFUL AFTER 3 ATTEMPTS, APU DOOR STATUS MESSAGE.( THIS CLOSES MDDR 144694.  LOG PAGE 1445793: APU HAS MESSAGE FOR DOOR SYSTEM. TRANSFERRED TO MDDR 144727 IAW MEL 49-11-01A.  LOG PAGE 1145807: REMOVED AND REPLACED APU AIR INTAKE DOOR ACTUATOR, IAW B767 AMM 49-15-06.  THIS CLEARS MDDR  144727 )
